MATHEMATICA BOHEMICA

Vol. 141, No. 1, 2016 · Contents


Indrajit Lahiri, Amit Sarkar:
Meromorphic function sharing a small function with a linear differential polynomial

Abhijit Banerjee, Molla Basir Ahamed:
Nonlinear differential polynomials sharing a non-zero polynomial with finite weight

Binayak Samadder Choudhury, Samir Kumar Bhandari:
Kannan-type cyclic contraction results in $2$-Menger space

Abdellatif Chahbi, Samir Kabbaj, Ahmed Charifi:
Linear maps preserving $A$-unitary operators

Yutaka Shoukaku:
Oscillation criteria for nonlinear differential equations with $p(t)$-Laplacian

Jaume Llibre, VĂ­ctor F. Sirvent:
$C^1$ self-maps on closed manifolds with finitely many periodic points all of them hyperbolic

Ivan Chajda, Helmut Länger:
An ordered structure of pseudo- BCI-algebras

Mohammed Berkani, Mustapha Sarih, Hassan Zariouh:
A-Browder-type theorems for direct sums of operators

Jonald P. Fenecios, Emmanuel A. Cabral, Abraham P. Racca:
Baire one functions and their sets of discontinuity


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]